Loading...
Loading...

Go to the content (press return)

Counting d-dimensional hyperinvariant subspaces of a Weyr matrix

Author
Ferrer, J.; Mingueza, D.; Montoro, M.
Type of activity
Journal article
Journal
Linear algebra and its applications
Date of publication
2016-03-15
Volume
493
First page
14
Last page
27
DOI
https://doi.org/10.1016/j.laa.2015.11.026 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0024379515007004 Open in new window
Abstract
A characterization of hyperinvariant subspaces is given in terms of Weyr characteristic. Using this characterization we compute the number of the d-dimensional hyperinvariant subspaces.
Keywords
Generating polynomials, Hyperinvariant subspaces, Weyr matrix
Group of research
SCL-EG - Linear Control Systems: a Geometric Approach

Participants